Algebraic dimension of semigroups with application to invariant measures.
Semigroup forum, Tome 17 (1979), pp. 185-187
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1979__17_134317,
author = {G.J. Sz\'ekely},
title = {Algebraic dimension of semigroups with application to invariant measures.},
journal = {Semigroup forum},
pages = {185--187},
year = {1979},
volume = {17},
zbl = {0407.22001},
url = {http://geodesic.mathdoc.fr/item/SF_1979__17_134317/}
}
G.J. Székely. Algebraic dimension of semigroups with application to invariant measures.. Semigroup forum, Tome 17 (1979), pp. 185-187. http://geodesic.mathdoc.fr/item/SF_1979__17_134317/